* * * WARNING * * *
Any sentence in your discussion or comment that has a dot and no space will be flagged and sent to our spam queue.
Example: I wanted to tell about this.But I forgot
The this.But is scanned as a web address and only internal web address are permitted.
All NEW members, your first discussion needs to go through a moderator's approval process before it can be published. Please dont create duplicate discussions.
Side Effects with NEW oxycontin OP
I had posted awhile back about Oxycontin OC being changed to a new formula. I was happy thinking this will stop abusers from using them and Chronic pain patients would be able to get the type of meds they need.......
BUT I am having a different thought about the new formula. This is what I have noticed while taking the medication, I have had bad stomach aches lasting a few hours after each dose, Little more tired then normal, but i have been sweating ALOT more with little activity this is very NEW for me. And getting the shakes like I havent ate all day. I have been taking the OP formula for the last 3 weeks and still have a pretty high level of pain. But before I started the OP I was just on percocet for 2 months after weaning myself off the fentanyl patch. I have used Oxycontin in past and do not remember having any of these side effects. Would like to know if anyone else is have the same symptoms after taking the New Oxycontin OP formula.......